MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HABIB ENDOHPB; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION HABIB ENDOHPB; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00500070
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.It was reported to boston scientific corporation that a habib endohpb catheter was attempted to be used in the hepatic hilum to treat a bile duct stenosis during a biliary stent placement procedure performed on (b)(6) 2025.During the procedure, the cautery of the first habib catheter did not work even after increasing the output.A second habib catheter was used but the same issue occurred.The procedure was aborted.There was no adverse event reported due to this event.Note: no further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block g4 (premarket / 510(k) was corrected.Block h6: imdrf impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.Block h11: investigation summary based on the available information, boston scientific confirmed the reported event of device failure to deliver energy.Product analysis confirmed a loss of electrical continuity within the device.The signal wire was found to be broken at the weld point between the electrical cable and the connector, resulting in an open circuit.Evidence of mechanical stress at the cable-to-connector interface was also observed, which may have contributed to the failure mode.Device history record: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: a habib endohpb catheter was received for evaluation.Visual inspection identified a limited bonding interface between the electrical cable and the pvc tubing at the y-connector, with features suggesting the cable had been subjected to mechanical stress.The signal wire was found to be broken at the weld junction where it connects to the electrical cable.Although the electrical wire remained partially adhered to the pvc tubing, relative movement between the internal conductors and the outer jacket was observed, with the outer jacket demonstrating greater elasticity than the conductors, potentially contributing to stress concentration at the weld location.Electrical testing confirmed the absence of electrical signal at the electrode connections.Continuity testing demonstrated an open circuit at the distal electrode, while continuity at the proximal electrode measured 2.9 ohms, which is within specification.Additional testing performed between the connector and the signal wire as close as possible to the distal electrode further confirmed loss of continuity.The connector solder joint was visually inspected and found to be acceptable.No additional anomalies were identified during the evaluation.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.It was reported to boston scientific corporation that a habib endohpb catheter was attempted to be used in the hepatic hilum to treat a bile duct stenosis during a biliary stent placement procedure performed on (b)(6), 2025.During the procedure, the cautery of the first habib catheter did not work even after increasing the output.A second habib catheter was used but the same issue occurred.The procedure was aborted.There was no adverse event reported due to this event.Note: no further information has been obtained despite good faith efforts.

Brand Name
HABIB ENDOHPB
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
STATICE MANUFACTURING
9 rue thomas edison
besancon 25000
FR   25000
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23945222
Report Number3005099803-2026-00008
Device Sequence Number10724257
Product Code KNS
UDI-Device Identifier08714729981909
UDI-Public(01)08714729981909(11)250325(17)280324(10)643830010
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231533
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00500070
Device Catalogue NumberM00500070
Device Lot Number0643830010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown